Probability Theory in the Diagnosis of Cushing's Syndrome

Update item information
Publication Type journal article
School or College School of Medicine
Department Biomedical Informatics
Creator Warner, Homer R.
Other Author Nugent, Charles A.; Dunn, John T.; Tyler, Frank H.
Title Probability Theory in the Diagnosis of Cushing's Syndrome
Date 1964
Description Biomedical Informatics
Type Text
Publisher Endocrine Society
Journal Title Journal of Clinical Endocrinology and Metabolism
Volume 24
Issue 7
First Page 621
Last Page 627
citatation_issn 0021-972X (Print) 0021-972X (Linking)
Subject MESH Cushing Syndrome; Diagnosis, Differential; Probability Theory; Bayes Theorem; Decision Making, Computer-Assisted; Decision Support Systems, Clinical
Language eng
Relation is Part of Homer R. Warner Collection; Biomedical Informatics Collection
Rights Management Copyright © Endocrine Society 1964
Format Medium application/pdf
ARK ark:/87278/s64b69f1
Setname ir_uspace
Date Created 2015-05-28
Date Modified 2016-06-22
ID 713074
Reference URL https://collections.lib.utah.edu/ark:/87278/s64b69f1
Back to Search Results